Bulletin of the Iranian Mathematical Society, Volume (35), No (1), Year (2009-4) , Pages (129-146)

Title : ( Convolution and Homogeneous Spaces )

Authors: Rajab Ali Kamyabi Gol , Narges Tavalai ,

Citation: BibTeX | EndNote


Let G be a locally compact Hausdorff topological group and H be a compact subgroup of G. Then, the homogeneous space G/H possesses a specific Radon measure, which is called a relatively invariant measure. We show that the concepts of convolution and involution can be extended to the integrable functions defined on this homogeneous space. We study the properties of convolution and prove that the space of integrable functions is an involutive Banach algebra with an approximate identity. We also find a necessary and sufficient condition on a closed subspace of this Banach algebra to make it a left ideal.


, omogeneous space, rho-function, strongly quasi-invariant measure, convolution, involutive Banach algebra, relatively invariant measure, integrable function
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Kamyabi Gol, Rajab Ali and Narges Tavalai},
title = {Convolution and Homogeneous Spaces},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2009},
volume = {35},
number = {1},
month = {April},
issn = {1735-8515},
pages = {129--146},
numpages = {17},
keywords = {omogeneous space; rho-function; strongly quasi-invariant measure; convolution; involutive Banach algebra; relatively invariant measure; integrable function},


%0 Journal Article
%T Convolution and Homogeneous Spaces
%A Kamyabi Gol, Rajab Ali
%A Narges Tavalai
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2009